Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mrbombastic

Member
  • Posts

    6
  • Joined

  • Last visited

Reputation

0 Neutral
  1. i had the same problem, and it came down to moisturizor. I used cetaphil at first and my face burned like hell ONLY after applying the cetaphil moisturizor, it became so bad after 4 days my face actually got numb and i stopped using it and switched to another moisturizor (some random "sensitive skin" one). This one wasn't as bad, but still burned significantly. I then decided to try a vitamin E cream i had lying around just for the hell of it, and there was ZERO burning from it. It is great,
  2. roaccutane hits the liver hard. alcohol hits the liver hard. i think you can see the problem
  3. cetaphil burned the hell out of my face - just a heads up if you have sensitive skin. as for eucerin i have no idea i can't buy it here
  4. unlucky.. i ordered mine from australia and it got here within a week
  5. Thanks everyone! That thread helped heaps, I have gotten a new moisturiser tonight hopefully it will do the trick. Does anyone know why some moisturisers sting when mixed with BP though?
  6. This is really weird. After applying the BP gel i get none or little burning sensation. I wait 5-10 mins for it to dry then apply moisturiser (it is some special moisuriser for acne prone skin) and it starts burning pretty badly. Is there anything that BP gel isn't suppost to interact with? I'm going to get a new moisturiser tonight sometime and see if that fixes it but i was wondering if anyone knows why this burning could be happening after moisturiser or if they have had similar problems
×